I began to be rather listless ,tired, unbalanced and drowsy. Ended up needing 3 blood transfusions, and now have to periodically get iron infusions. Said I had a slow bleed in my stomach over a 5 year period. I tok 800 mg of ibuprofen every day for over 8 years. I told my primary care doctor I was concerned but he said he did not want me to take a narcotic. I moved and have a new doctor who suggested a narcotic.
Geez, they're willing to sacrifice our stomachs to not order narcs. I had 9 ulcers from those wonderful NSAIDS. I absolutely refuse to take them. You were really anemic. That 5 said there was blood going somewhere. Its incredible you were even coherent. My hemoglobin was down to 9 and I was tired. I hope your stomach is better now. The hemaglobin is what carries oxygen throughout our bodies. Without hemaglobin the oxygen to the brain and heart is decreased. This means you are less alert, and your heart and lungs strain to provide more oxygen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2010 • 1 answer
Posted 2 Aug 2011 • 1 answer
Posted 16 Nov 2011 • 1 answer
Posted 30 Dec 2012 • 1 answer
Posted 10 Aug 2016 • 0 answers